Pacific Journal of Mathematics

Sets of constant width.

G. D. Chakerian

Article information

Source
Pacific J. Math., Volume 19, Number 1 (1966), 13-21.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102993951

Mathematical Reviews number (MathSciNet)
MR0205152

Zentralblatt MATH identifier
0142.20702

Subjects
Primary: 52.40

Citation

Chakerian, G. D. Sets of constant width. Pacific J. Math. 19 (1966), no. 1, 13--21. https://projecteuclid.org/euclid.pjm/1102993951


Export citation

References

  • [1] A. S. Besicovitch, Minimum area of a set of constant width, Proceedings of Symposia in Pure Mathematics, Vol. 7, Convexity (Amer. Math. Soc, 1963), 13-14.
  • [2] W. Blaschke, Einige Bemerkungen ber Kurven und Flchen von konstanter Breite, Ber. Verh. sachs. Akad. Leipzig 67 (1915),290-297.
  • [3] W. Blaschke, Konvexe Bereche gegebener konstanter Breite und kleinsten Inhalts, Math. Annalen 76 (1915),504-513.
  • [4] H. G. Eggleston, A proof of Blaschke's theorem on the Reuleaux Triangle, Quart. J. Math. 3 (1952),296-7. 5# 1Convexity, Cambridge Univ. Press, Cambridge, 1958.
  • [6] W. J. Firey, Lower bounds for volumes of convex bodies, Archiv der Math. 16 (1965), 69-74.
  • [7] D. Gale, On inscribingn-dimensional sets in a regular n-simplex, Proc. Amer. Math. Soc.4 (1953),222-225.
  • [8] T. Kubota and D. Hemmi, Some problems of minima concerning the oval, Jour. Math. Soc.Japan 5 (1953),372-389.
  • [9] H. Lebesgue, Sur le probleme des isoperimetres et sur les domaines de largeur constante, Bull. Soc.Math. France, C. R. (1914), 72-76.
  • [10] D. Ohmann, Extremal probleme furkonvexe Bereiche der euklidischen Ebene, Math. Z. 55 (1952),346-352.
  • [11] M. Sholander, On certain minimumproblems in the theory of convex curves, Trans. Amer. Math. Soc. 73 (1952), 139-173.
  • [12] M. Yaglom and V. G. Boltyanskii, Convex figures, GITTL, Moscow, 1951 (Russian); English transl., Holt, Rinehart and Winston, New York, 1961.